# SDR C2XA97IA093

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12006158001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT BUTTSTRAP FROM FRAMES 38 TO 40 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
